# SDR MALA964925

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2736015
- Condition: Crack
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE RIGHT FLAP OUTBOARD END NOSE RIB.  THEY REPLACED THE OUTBOARD END NOSE RIB IAW FAC SRM 57-90-60.  (M)
